Proceedings of the Japan Academy, Series A, Mathematical Sciences

On a certain condition for $P$-valently starlikeness

Mamoru Nunokawa and Shigeyoshi Owa

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 64, Number 9 (1988), 331-333.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195513091

Digital Object Identifier
doi:10.3792/pjaa.64.331

Mathematical Reviews number (MathSciNet)
MR979236

Zentralblatt MATH identifier
0668.30020

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)

Citation

Nunokawa, Mamoru; Owa, Shigeyoshi. On a certain condition for $P$-valently starlikeness. Proc. Japan Acad. Ser. A Math. Sci. 64 (1988), no. 9, 331--333. doi:10.3792/pjaa.64.331. https://projecteuclid.org/euclid.pja/1195513091


Export citation

References

  • [1] M. Nunokawa: On the theory of multivalent functions. Tsukuba J. Math., 11, 273-286 (1987).
  • [2] M. Nunokawa and S. Owa: On certain multivalent functions (to appear).
  • [3] S. Ruscheweyh: Coefficient conditions for starlike functions. Glasgow Math. J., 29, 141-142 (1987).